# SDR AALA202109026254

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 35,630 hours, 14,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Bs 224-243
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN L1 WINDOW POST BETWEEN STA 224.8 AND STA 243.7 BETWEEN STR 10L AND STR 14L, MEASURING L=0.025 IN, D=0.15 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW ECO 5319J023.
